# SDR FDEA200906302401

- Difficulty date: June 30, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 47,748 hours, 10,844 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: AVB7540501
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INDICATION FOUND DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE   INSPECTION ON FIRST LAYER (SKIN) AT RT SIDE BANJO FITTING, AFT ROW LOWEST   NR 4 FASTENER HOLE.  REPAIR CARRIED OUT AS PER EA 1-5530-132118,  REPAIR CATEGORY B, ACCOMPLISH INITIAL INSPECTION WITHIN 5400 FLT CYCLES FROM EA AND REPETITIVELY THERE AFTER WITHIN 2700 FLIGHT CYCLE INTERVALS AS PER DAC DRAWING NR SN10550000. REPAIR CLASSFIED AS MAJOR AS PER GMM 6-2-100, REVISION 107.
